# SDR AALA20100125TUL01

- Difficulty date: January 25, 2010
- Submitted: April 7, 2010
- Operation: Air carrier
- Aircraft: N7527A
- Make and model: Doug DC-9-82
- Aircraft serial: 49919
- Aircraft time: 56,789 hours, 29,323 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT NUMBER 5 SLAT OUTBOARD RIB AT NUMBER 15 SLAT TRACK ATTACHMENT.  REPLACED CRACKED OUTBOARD MOST ATTACH RIB AT RIGHT NUMBER 5 SLAT PER ESO 80117.
